# SDR ASAA0954184

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,828 hours, 1,406 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 2021
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 8,849 hours, 2,815 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING ILLUMINATED.  GROUNDED YES.  COMPLETED THE QRH FMC DISAGREE CHECKLIST ON THE GROUND.  OPS NORMAL.
